MathSciNet Relay Station
MathSciNet bibliographic data
MR1819996 (2002a:11076) 11J25 (11J70 11K60)
Pollington, Andrew D.; Velani, Sanju L. On a problem in simultaneous Diophantine approximation: Littlewood's conjecture. Acta Math. 185 (2000), no. 2, 287–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement